# SDR MASA2015092012405

- Difficulty date: September 20, 2015
- Submitted: September 20, 2015
- Operation: Air carrier
- Aircraft: N945LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 14,058 hours, 13,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE TROUBLESHOOTING.
